- -

Matrix Nonstandard Numerical Schemes for Epidemic Models

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Matrix Nonstandard Numerical Schemes for Epidemic Models

Mostrar el registro completo del ítem

González Parra, GC.; Villanueva Micó, RJ.; Arenas Tawil, AJ. (2010). Matrix Nonstandard Numerical Schemes for Epidemic Models. WSEAS Transactions on Mathematics. 9(11):840-850. http://hdl.handle.net/10251/60495

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60495

Ficheros en el ítem

Metadatos del ítem

Título: Matrix Nonstandard Numerical Schemes for Epidemic Models
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper is concerned with the construction and developing of several nonstandard finite difference (NSFD) schemes in matrix form in order to obtain numerical solutions of epidemic models. In particular, we deal with a ...[+]
Palabras clave: Matrix difference scheme , Nonstandard schemes , Matrix computation , Numerical solution , Epidemic model
Derechos de uso: Reserva de todos los derechos
Fuente:
WSEAS Transactions on Mathematics. (issn: 1109-2769 ) (eissn: 2224-2880 )
Editorial:
World Scientific and Engineering Academy and Society (WSEAS)
Versión del editor: http://www.worldses.org/journals/mathematics/mathematics-2010.htm
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem